Crohn's Disease Forum » Treatment » Prednisone/Entocort » Entocort Weaning Problems...Advice Please?


07-09-2018, 10:36 AM   #1
chronic_rambles
 
Join Date: Jul 2018
Location: Durham, Ontario
Entocort Weaning Problems...Advice Please?

I'm sure this question has been asked before but looking for some advice of people currently going through this.

I have been on Entocort since February. Started at 9mg (3 pills). Started weaning down to 2 in late May. Weaning from 3 pills to 2 pills was tough and I was in withdrawal symptoms for weeks. I started Remicade on June 20th and have had 2 loading doses so far. The second dose was on Thursday and it was rougggggggggh.

I am weaning off the entocort and have been doing 2 pills for two days in a row then 1 pill the third day for the past 2 weeks. I am now trying to alternate 2 pills/1 pill every other day to get off of this stuff.

The withdrawal symptoms are crap. Headache, dizzy, nauseous, tired as hell and joint pains. This, tied in with the remicade infusion side effects just have me feeling like hell.

My question is...does anyone have any remedies (natural or whatnot) that helped them with steroid withdrawl/Remicade infusion side effects? At this point I am willing to try anything... I am desperate to get off of steroids and just let the Remicade do its thing... Thanks kindly.
07-09-2018, 11:28 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Remicade can take up to 6 to eight weeks to work
Ds was not to wean off steriods until he hit the 6 week mark

He has done many many weans (hence adrenal insufficiency now from too many steriods)

Tapering in by 1-2 mg of pred for 2 weeks at a time was easiest on the system to try to restart the adrenal gland per Endo

Realize you were in 40 mg of pred (9 mg of entocort )
So thatís a big jump quickly
You might need to take it slower

Sometimes the body needs reduced at 1 mg of pred peromth is your on longer term steriods which after 4 weeks of daily use you are

Please talk to your doc
They may have you stay at 2 a day for a few weeks
Then a few weeks at 1 a day

If your body is ready to wean
Then withdrawal symptoms for ds only lasted two days at each lower level

If not they lasted much longer
__________________
DS - -Crohn's -Stelara -mtx
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Entocort Weaning Problems...Advice Please?
Thread Tools


All times are GMT -5. The time now is 03:09 PM.
Copyright 2006-2017 Crohnsforum.com